# SDR QXEA2011091900835

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS PANEL 622BT HAS 1 SPINNING SCREW / BAD NUTPLATE.  REMOVED GANG CHANNEL IAW SRM 51-42-75-02-01.  INSTALLED DOME NUT AND GANG CHANNEL IAW SRM 51-42-75-02-01.  SEAL GANG CHANNEL IAW SRM 51-23-20-02-01.
